# SDR DALA2024050704978

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 66,001 hours, 24,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 4543136) MULTIPLE EMERGENCY EXIT LIGHTS INOP. RED EEPL AT OVERWING EXITS INOP. 3 LIGHTS INOP AT RT OVERWING EXIT, LIGHT INOP AT LT OVERWING EXIT. R/R BATTERY PACK BEHIND RT LWR SIDEWALL PNL AT LOC 17 ABC PER B737 AMM 33-51. OPS CHK GOOD.
